An axially symmetric forced convection problem

Belward J.A. (1975) An axially symmetric forced convection problem. Journal of the Australian Mathematical Society, 20 1: 1-17. doi:10.1017/S1446788700023867

Author Belward J.A.
Title An axially symmetric forced convection problem
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1975-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700023867
Open Access Status
Volume 20
Issue 1
Start page 1
End page 17
Total pages 17
Subject 2600 Mathematics
Abstract A simple diffusion-convection heat transfer model is formulated which leads to an axially symmetric partial differential equation. The equation is shown to be closely related to a second one which is adjoint to the original equation in one variable can and be interpreted as a description of another diffusion-convection model. Fundamental solutions of the original equation are constructed and interpreted with reference to both models. Some boundary value problems are solved in series form and integral representations of the solutions are also given. The boundary value problems are shown to be equivalent to an integral equation and the correspondence between the two formulations is understood in terms of the two diffusion-convection problems. A Péclet number is defined in one of the boundary value problems and the behaviour of the solutions is studied for large and small values of this parameter.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 10:55:15 EST by System User